Analyse numérique
Sur une correction non linéaire et un principe du minimum local pour la discrétisation d'opérateurs de diffusion en différences finies
[A nonlinear correction and local minimum principle for diffusion operators with finite differences]
Comptes Rendus. Mathématique, Volume 356 (2018) no. 1, pp. 100-106.

We describe a nonlinear correction that suppresses oscillations appearing in the discretization of diffusion operators. We prove that the scheme is convergent without assumptions as in [2] or [6].

Nous proposons une nouvelle correction non linéaire pour la discrétisation d'un opérateur de diffusion anisotrope en différences finies. De plus, nous établissons que le schéma est convergent sans hypothèses spécifiques comme dans [2] ou [6].

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2017.12.004
Le Potier, Christophe 1

1 CEA Saclay, DEN, DANS, DM2S, STMF, LMEC, 91191 Gif-sur-Yvette, France
@article{CRMATH_2018__356_1_100_0,
     author = {Le Potier, Christophe},
     title = {Sur une correction non lin\'eaire et un principe du minimum local pour la discr\'etisation d'op\'erateurs de diffusion en diff\'erences finies},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {100--106},
     publisher = {Elsevier},
     volume = {356},
     number = {1},
     year = {2018},
     doi = {10.1016/j.crma.2017.12.004},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2017.12.004/}
}
TY  - JOUR
AU  - Le Potier, Christophe
TI  - Sur une correction non linéaire et un principe du minimum local pour la discrétisation d'opérateurs de diffusion en différences finies
JO  - Comptes Rendus. Mathématique
PY  - 2018
SP  - 100
EP  - 106
VL  - 356
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2017.12.004/
DO  - 10.1016/j.crma.2017.12.004
LA  - fr
ID  - CRMATH_2018__356_1_100_0
ER  - 
%0 Journal Article
%A Le Potier, Christophe
%T Sur une correction non linéaire et un principe du minimum local pour la discrétisation d'opérateurs de diffusion en différences finies
%J Comptes Rendus. Mathématique
%D 2018
%P 100-106
%V 356
%N 1
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2017.12.004/
%R 10.1016/j.crma.2017.12.004
%G fr
%F CRMATH_2018__356_1_100_0
Le Potier, Christophe. Sur une correction non linéaire et un principe du minimum local pour la discrétisation d'opérateurs de diffusion en différences finies. Comptes Rendus. Mathématique, Volume 356 (2018) no. 1, pp. 100-106. doi : 10.1016/j.crma.2017.12.004. http://www.numdam.org/articles/10.1016/j.crma.2017.12.004/

[1] Agelas, L.; Di Pietro, D.; Masson, R. A symmetric and coercive finite volume scheme for multiphase porous media flow problems with applications in the oil industry, Finite Volumes for Complex Applications, vol. V, 2008, pp. 35-51

[2] Cancès, C.; Cathala, M.; Le Potier, C. Monotone corrections for generic cell-centered finite volume approximations of anisotropic diffusion equations, Numer. Math., Volume 125 (2013), pp. 387-417

[3] Cancès, C.; Guichard, C. Convergence of a nonlinear entropy diminishing control volume finite element scheme for solving anisotropic degenerate parabolic equations, Math. Comput., Volume 85 (2016) no. 298, pp. 549-580

[4] Després, B. Non linear finite volume schemes for the heat equation in 1D, ESAIM: Math. Model. Numer. Anal., Volume 48 (2014) no. 01, pp. 107-134

[5] Domelevo, K.; Omnes, P. A finite volume method for the Laplace equation on almost arbitrary two-dimensional grids, ESAIM: Math. Model. Numer. Anal., Volume 39 (2005) no. 6, pp. 1203-1249

[6] Droniou, J.; Le Potier, C. Construction and convergence study of local-maximum-principle preserving schemes for elliptic equations, SIAM J. Numer. Anal., Volume 49 (2011) no. 2, pp. 459-490

[7] Droniou, J.; Eymard, R.; Gallouët, T.; Herbin, R. A unified approach to mimetic finite difference, hybrid finite volume and mixed finite volume methods, Math. Models Methods Appl. Sci., Volume 20 (2010) no. 2, pp. 265-295

[8] Droniou, J. Finite volume schemes for diffusion equations: introduction to and review of modern methods, Math. Models Methods Appl. Sci., Volume 24 (2014) no. 8, pp. 1575-1619 (special issue on Recent Techniques for PDE Discretizations on Polyhedral Meshes)

[9] Droniou, J.; Eymard, R.; Gallouët, T.; Guichard, C.; Herbin, R. The gradient discretisation method: a framework for the discretisation and numerical analysis of linear and nonlinear elliptic and parabolic problems, 2017 | HAL

[10] R. Herbin, F. Hubert, Benchmark on discretization schemes for anisotropic diffusion problems on general grids, in: 5th International Symposium on Finite Volumes for Complex Applications, 8–13 June 2008, http://www.latp.univ-mrs.fr/fvca5.

[11] Faille, I. Modélisation bidimensonnelle de la génèse et de la migration des hydrocarbures dans un bassin sédimentaire, 1992 (Thèse de l'université Joseph-Fourier, Grenoble-1, Grenoble, France)

[12] Le Potier, C.; Mahamane, A. A nonlinear correction and maximum principle for diffusion operators discretized using hybrid schemes, C. R. Acad. Sci. Paris, Ser. I, Volume 350 (2012), pp. 101-106

[13] Le Potier, C. A nonlinear second order in space correction and maximum principle for diffusion operators, C. R. Acad. Sci. Paris, Ser. I, Volume 352 (2014), pp. 947-952

[14] Le Potier, C. Convergence of a nonlinear scheme for anisotropic diffusion equations, Finite Volumes for Complex Application VII, 2014, pp. 439-447

[15] Lipnikov, K.; Shashkov, M.; Yotov, I. Local flux mimetic finite difference methods, Numer. Math., Volume 112 (2009), pp. 115-152

[16] Mirebeau, J.-M. Minimal stencils for discretizations of anisotropic PDEs preserving causality or the maximum principle, SIAM J. Numer. Anal., Volume 54 (2016) no. 3, pp. 1582-1611

Cited by Sources: